# SDR SIMA973191

- Difficulty date: November 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0028
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: S9251155500000
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4305 - FLT ATTENDANT REPORTED SMOKE FROM READING LIGHT OVER 8A, B.  TURNED OFF LIGHT SWITCH AND SMOKE STOPPED.  DISCONNECTED READING LIGHT POWER SUPPLY AND MEL, D READING LIGHT PER 25-19.  READING LIGHT 8B LIGHT ASSY AND POWER UNIT IAW STANDARD PRACTICE.  PERFORMED OPERATIONAL CHECK SATISFACTORILY.  A/C RETURNED TO SERVICE.  (M)
